# SDR 2000UALA00707

- Difficulty date: November 18, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 17,798 hours, 3,507 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033901
- Condition: Missing
- Location: Seat 17c
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 17C MISSING EXIT PATH LIGHTING.  ACP OPS CK OF PATH LIGHT SYSTEM, TERMINATE WIRES AT 17C PATH LIGHT.  *S/D*  THE EXACT CAUSE OF THE MISSING FLOOR PROXIMITY LIGHT ASSEMBLY IS UNKNOWN.  IT IS POSSIBLE THAT THE LIGHT ASSEMBLY WAS INADVERTANTLY REMOVED BY A PASSENGER''S LUGGAGE, PASSENGER''S LUGGAGE CART OR FOOD CART.
